# SDR 95ZZZX5763

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6154Q
- Make and model: Cessna 152
- Aircraft serial: 15285774
- Engine: Lyc O235L2C
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Part number: M3525
- Condition: Open
- Location: Magneto
- Component: Slick, 4281
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED RT MAG INOPERATIVE.  INVESTIGATION FOUND MAGNETO COIL OPEN, COIL REPLACED AND MAGNETO FUNCTIONED NORMALLY.  SUBMITTER STATED THIS IS 4TH SUCH PROBLEM WITH THIS COIL (ORANGE).  NEW COIL IS BLACK, PN M3575.
